# SDR SWIA202265305

- Difficulty date: January 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS LIGHT CORROSION AROUND SCREW HOLES AND SOME OTHER SPOTS     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED AFT CARGO DOOR SILL IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 53-61-23-201-001-A01.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE, SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
